# SDR DALA2018020700736

- Difficulty date: February 1, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N861NW
- Make and model: Airbus A330-223
- Aircraft serial: 0796
- Aircraft time: 48,229 hours, 5,950 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 36-37
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M CHECK, SEAT TRACK BETWEEN FRAMES 36 - 37, -Y953 FOUND CORRODED.  DAMAGED AREA OF THE SEAT TRACK WAS REMOVED AND REPLACED IAW SRM 53-21-15-300-002, 51-42-11-001, AND 53-21-15-300-02.
